I had my IUD for 2 years now. Over the 2 years had severe mood swings, like really bad towards family and friends. Emotional up and downs, facial hair, and gained 20 pounds, mostly in stomach, now look pregnant all the time. Have absolutely ZERO sex drive, irregular spotting with no warning! dry skin, severe night sweats, heart palpatations, depression, acne breakouts, hair falling out, anxiety etc. and lately my left hip, and low back and side like where ovary is, is killing me! It never occurred to me it could be the IUD until recent, I always passed it off as getting older or something, or pre-menopause symptoms. So did some researcsh and found this site, so made me think--WOW maybe it is this thing. Decided I need to get this thing out, Called my OB/GYN and told her all my symptoms and she said sounds like Thyroid related and it the years she has been putting in IUD's she has never gotten anyone coming back with any complaints like this. So went for blood work this past weekend all came back normal. Now since I currently don't have any health insurance I have to save up the money to have this evil thing taken out. Am I going crazy? or can this little thing really cause all these problems?
it's the mirena. you can go to the local health department and they have a sliding fee scale. some doctors have a sliding fee scale too. i know when i found this sight i was at the end of my rope literally. i am 4 1/2 months post removal and still recovering from side effects. my side effects usually only bother me when i have my periods.
i had no sex drive on mirena. after removal i noticed mirena had literally made me numb down there. i am still regaining sensation,but to be quite blunt sex is a necessity now!!! its awesome!! i finally can lose weight now, 40 lbs since removal. i almost could not function with mirena. now my mind is very sharp, i have very fast reflexes now. my mood swings were horrible. i was suicidal on a daily basis, my husband had an affair because he could only be supportive for so long, i lost a lot of friends, and hated life. now i am so calm, cool, and colllected. its a complete turn around, my marriage is better than ever before and i feel healthy now. please get it out!!! doctors in general are in denial about side effects. please get it out, you and your family will be glad you did!
I had simular side effects with Mirena IUD, I got it soon after my son was born 2 years ago, and at first it was great not having a period. then I started to have this horrible pain in my right hip, I went to numerous doctors, who wanted to either give me muscle relaxers or hydro-cortisone shots in my hip. My hip hurt so bad all the time, I was begining to think that I was going to need an operation to make it stop hurting. My other side effects included horrible mood swings, no sex drive, crazy hair issues, migraines and the list goes on. I found this website after a friend suggested that it may be my IUD that could be causing my headaches, and never linked the hip pain to the IUD. So I made the decision to get it taken out! and my OBGYN also said that the side effects that I was having were not related to the IUD. But As soon as she took that crazy device out, the pain in my hip was virtually gone, the headaches stopped, and the awful mood swing ceased as well. My hair is going back to normal, my hair has taken the longest to return to normal. I am so happy that I decided to get it removed.
You said you had hip pain. I have been having left pain for 10 months now. I was referring to it as "hip pain" but my doctor said that is my iliac crest area. I'm in physical therapy that is not helping. I was wodering when everyone says "hip" what they are actually referring to. Would you describe where you had the "hip" pain? I'm curious to know if my pain is related to the IUD too. Thanks!